# SDR UF6A980910

- Difficulty date: September 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852AW
- Make and model: Bag ATP
- Aircraft serial: 2021
- System (JASC): 3150 · Central Warning
- Part: Caws
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ORD - FLT 5759 - ATTENTION GETTER, BOTH AUDIBLE AND VISUAL, ILLUMINATED DURING TAKEOFF ROLL WITH POWER LEVERS ADVANCED.  MAINTENANCE PERFORMED OPS CHECK OF GPWS SYSTEM AND PERFORMED ENGINE RUNS.  NO DEFECTS NOTED.  (M)
